MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SPEC* ALIGNMENT ROD; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 SPEC* ALIGNMENT ROD; KNEE INSTRUMENT : ALIGNMENT DEVICES
Catalog Number 991016
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device is an instrument and is not implanted/explanted.
 
Event or Problem Description
Total knee replacement - external alignment rod on sigma pfc spec 2 instrument tray was bent.Unable to use to double check intramedullary alignment.Patient was unaffected, surgeon carried on with procedure.No delay in surgery.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search made over the previous 10 years found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Corrective action was not indicated.Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search made over the previous 10 years found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Corrective action was not indicated.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8325919
Report Number1818910-2019-83969
Device Sequence Number13900511
Product Code HWT
UDI-Device Identifier10603295253617
UDI-Public10603295253617
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number991016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2019
Supplement Date Received by Manufacturer02/22/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR